Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 30, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Mar 19, 2012, 8:24 PM CDT for Bowie County, Cass County, Morris County, Texas. It took effect at Mar 21, 2012, 5:00 PM CDT. It was in force for 9 days.
The area
The outline as issued.
The facts
- Issued
- Mar 19, 2012, 8:24 PM CDT (01:24 UTC)
- In effect from
- Mar 21, 2012, 5:00 PM CDT
- Expired
- Mar 30, 2012, 10:00 PM CDT
- In force
- 9 days
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Bowie County, TX, Cass County, TX, Morris County, TX
The radar
The Shreveport radar (KSHV), 115 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
137 WGUS44 KSHV 200124 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 824 PM CDT MON MAR 19 2012 TXC037-067-343-210124- /O.NEW.KSHV.FL.W.0030.120322T0600Z-000000T0000Z/ /NAPT2.1.ER.120322T0600Z.120324T1200Z.000000T0000Z.NO/ 824 PM CDT MON MAR 19 2012 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLOOD WARNING FOR THE SULPHUR RIVER NEAR NAPLES TEXAS * FROM LATE WEDNESDAY NIGHT UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8 AM MONDAY THE STAGE WAS 17 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THURSDAY MORNING AND CONTINUE TO RISE TO NEAR 29.5 FEET BY SATURDAY MORNING. * IMPACT...AT 31 FEET...BOAT RAMPS NEAR THE U.S. HIGHWAY 67 BRIDGE WILL BE COMPLETELY FLOODED AND ALL PERSONS SHOULD USE CAUTION ON THE RIVER AS CURRENTS ARE SWIFT AND TURBULENT. THE BOAT RAMP ON THE US HIGHWAY 67 BRIDGE NORTHEAST OF NAPLES WILL BE COMPLETELY FLOODED. * IMPACT...AT 31 FEET...EXPECT FLOODING TO CONTINUE FOR SEVERAL MORE DAYS AS THE RIVER SLOWLY FALLS. && LAT...LON 3328 9465 3327 9457 3329 9451 3327 9451 3324 9465 $$
14 follow-up statements
041 WGUS44 KSHV 201603 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 1103 AM CDT TUE MAR 20 2012 TXC037-067-343-211603- /O.EXT.KSHV.FL.W.0030.120321T1317Z-000000T0000Z/ /NAPT2.2.ER.120321T1317Z.120324T1800Z.000000T0000Z.NO/ 1103 AM CDT TUE MAR 20 2012 ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... THE FLOOD WARNING CONTINUES FOR THE SULPHUR RIVER NEAR NAPLES TEXAS. * FROM WEDNESDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 800 AM TUESDAY THE STAGE WAS 15.0 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 22 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY MORNING AND CONTINUE TO RISE TO NEAR 30.0 FEET BY EARLY SUNDAY MORNING. * IMPACT...THE BOAT RAMP ON THE US HIGHWAY 67 BRIDGE NORTHEAST OF NAPLES WILL FLOOD. && LAT...LON 3328 9465 3327 9457 3329 9451 3327 9451 3324 9465 $$
070 WGUS84 KSHV 210120 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 820 PM CDT TUE MAR 20 2012 TXC159-343-387-449-220120- /O.CON.KSHV.FL.W.0028.000000T0000Z-000000T0000Z/ /TLCT2.2.ER.120320T1518Z.120322T1200Z.000000T0000Z.NR/ 820 PM CDT TUE MAR 20 2012 THE FLOOD WARNING CONTINUES FOR THE SULPHUR RIVER BELOW TALCO TEXAS. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 715 PM TUESDAY THE STAGE WAS 24.1 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 20 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.4 FEET BY THURSDAY EARLY AFTERNOON THEN BEGIN FALLING. * IMPACT...CONSIDERABLE LOWLAND FLOODING. && LAT...LON 3342 9530 3340 9481 3328 9465 3327 9466 3336 9530 $$ TXC037-067-343-220120- /O.EXT.KSHV.FL.W.0030.120322T0051Z-000000T0000Z/ /NAPT2.2.ER.120322T0051Z.120325T0000Z.000000T0000Z.NO/ 820 PM CDT TUE MAR 20 2012 THE FLOOD WARNING CONTINUES FOR THE SULPHUR RIVER NEAR NAPLES TEXAS. * FROM WEDNESDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 800 AM TUESDAY THE STAGE WAS 15.0 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 22 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY EVENING AND CONTINUE TO RISE TO NEAR 30.0 FEET BY EARLY SUNDAY MORNING. * IMPACT...CONSIDERABLE LOWLAND FLOODING. && LAT...LON 3328 9465 3327 9457 3329 9451 3327 9451 3324 9465 $$ TXC159-343-449-220120- /O.EXT.KSHV.FL.W.0029.000000T0000Z-120325T0651Z/ /WOCT2.2.ER.120320T1812Z.120322T0600Z.120324T1251Z.NO/ 820 PM CDT TUE MAR 20 2012 THE FLOOD WARNING CONTINUES FOR THE WHITE OAK CREEK NEAR TALCO TEXAS. * UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 730 PM TUESDAY THE STAGE WAS 17.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * FORECAST...THE CREEK WILL CONTINUE RISING TO NEAR 19.5 FEET BY THURSDAY EARLY AFTERNOON. THE CREEK WILL FALL BELOW FLOOD STAGE SATURDAY MORNING. * IMPACT...CONSIDERABLE LOWLAND FLOODING. && LAT...LON 3328 9531 3336 9506 3328 9466 3324 9465 3326 9513 $$
044 WGUS84 KSHV 211531 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1031 AM CDT WED MAR 21 2012 TXC159-343-387-449-221531- /O.CON.KSHV.FL.W.0028.000000T0000Z-000000T0000Z/ /TLCT2.2.ER.120320T1518Z.120322T1200Z.000000T0000Z.NR/ 1031 AM CDT WED MAR 21 2012 THE FLOOD WARNING CONTINUES FOR THE SULPHUR RIVER BELOW TALCO TEXAS. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 915 AM WEDNESDAY THE STAGE WAS 26.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 20 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.4 FEET BY THURSDAY MORNING THEN BEGIN FALLING. * IMPACT...EXPECT CONSIDERABLE FLOODING WITH THE TEXAS HIGHWAY 37 BRIDGE BETWEEN MOUNT PLEASANT AND BOGOTA FLOODED AND CLOSED. && LAT...LON 3342 9530 3340 9481 3328 9465 3327 9466 3336 9530 $$ TXC037-067-343-221531- /O.EXT.KSHV.FL.W.0030.120321T2200Z-000000T0000Z/ /NAPT2.2.ER.120321T2200Z.120324T1800Z.000000T0000Z.NO/ 1031 AM CDT WED MAR 21 2012 THE FLOOD WARNING CONTINUES FOR THE SULPHUR RIVER NEAR NAPLES TEXAS. * FROM THIS AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 730 AM WEDNESDAY THE STAGE WAS 20.0 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 22 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS WEDNESDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 30.0 FEET BY SATURDAY EVENING. * IMPACT...EXPECT CONSIDERABLE LOWLAND FLOODING AND FLOODED BOAT RAMPS. && LAT...LON 3328 9465 3327 9457 3329 9451 3327 9451 3324 9465 $$ TXC159-343-449-221531- /O.EXT.KSHV.FL.W.0029.000000T0000Z-120324T1614Z/ /WOCT2.2.ER.120320T1812Z.120322T1200Z.120323T2214Z.NO/ 1031 AM CDT WED MAR 21 2012 THE FLOOD WARNING CONTINUES FOR THE WHITE OAK CREEK NEAR TALCO TEXAS. * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 930 AM WEDNESDAY THE STAGE WAS 18.3 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * FORECAST...THE CREEK WILL CONTINUE RISING TO NEAR 19.5 FEET BY THURSDAY EARLY AFTERNOON. THE CREEK WILL FALL BELOW FLOOD STAGE FRIDAY AFTERNOON. * IMPACT...EXPECT CONSIDERABLE LOWLAND FLOODING. && LAT...LON 3328 9531 3336 9506 3328 9466 3324 9465 3326 9513 $$
740 WGUS84 KSHV 221440 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 940 AM CDT THU MAR 22 2012 TXC159-343-387-449-231440- /O.EXT.KSHV.FL.W.0028.000000T0000Z-120325T0318Z/ /TLCT2.3.ER.120320T1518Z.120322T0700Z.120324T0918Z.NR/ 940 AM CDT THU MAR 22 2012 THE FLOOD WARNING CONTINUES FOR THE SULPHUR RIVER BELOW TALCO TEXAS. * UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 915 AM THURSDAY THE STAGE WAS 28.3 FEET. * MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FLOOD STAGE IS 20 FEET. * FORECAST...THE SULPHUR RIVER CRESTED AT 28.5 FEET DURING THE WEE HOURS OF THIS THURSDAY MORNING. EXPECT THE SULPHUR RIVER TO RECEDE BELOW FLOOD STAGE BY SATURDAY MORNING. * IMPACT...FLOODING WILL SLOWLY DIMINISH THROUGH FRIDAY NIGHT AND TEXAS HIGHWAY 37 SHOULD REOPEN BY LATE FRIDAY AS WELL. && LAT...LON 3342 9530 3340 9481 3328 9465 3327 9466 3336 9530 $$ TXC037-067-343-231440- /O.CON.KSHV.FL.W.0030.000000T0000Z-000000T0000Z/ /NAPT2.2.ER.000000T0000Z.120324T1800Z.000000T0000Z.NO/ 940 AM CDT THU MAR 22 2012 THE FLOOD WARNING CONTINUES FOR THE SULPHUR RIVER NEAR NAPLES TEXAS. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 730 AM THURSDAY THE STAGE WAS 23.5 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 22 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 30.0 FEET BY SATURDAY EARLY AFTERNOON THEN BEGIN FALLING. * IMPACT...CONSIDERALE LOWLAND FLOODING WITH THE BOAT RAMP AT HIGHWAY 67 FLOODED AS WELL. && LAT...LON 3328 9465 3327 9457 3329 9451 3327 9451 3324 9465 $$ TXC159-343-449-231440- /O.EXT.KSHV.FL.W.0029.000000T0000Z-120326T1220Z/ /WOCT2.2.ER.120320T1812Z.120323T0600Z.120325T1820Z.NO/ 940 AM CDT THU MAR 22 2012 ...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE WHITE OAK CREEK NEAR TALCO TEXAS. * UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 830 AM THURSDAY THE STAGE WAS 18.6 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * FORECAST...THE CREEK WILL CONTINUE RISING TO NEAR 19.0 FEET BY FRIDAY MORNING. THE CREEK WILL FALL BELOW FLOOD STAGE SUNDAY EARLY AFTERNOON. * IMPACT...CONSIDERALE LOWLAND FLOODING. MOVE LIVESTOCK AND EQUIPMENT TO HIGHER GROUND. && LAT...LON 3328 9531 3336 9506 3328 9466 3324 9465 3326 9513 $$
388 WGUS84 KSHV 231342 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 842 AM CDT FRI MAR 23 2012 TXC037-067-343-241342- /O.CON.KSHV.FL.W.0030.000000T0000Z-000000T0000Z/ /NAPT2.2.ER.000000T0000Z.120325T0000Z.000000T0000Z.NO/ 842 AM CDT FRI MAR 23 2012 THE FLOOD WARNING CONTINUES FOR THE SULPHUR RIVER NEAR NAPLES. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 AM FRIDAY THE STAGE WAS 28.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 31.0 FEET BY TOMORROW EVENING THEN BEGIN FALLING. && LAT...LON 3328 9465 3327 9457 3329 9451 3327 9451 3324 9465 $$
223 WGUS84 KSHV 241502 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1002 AM CDT SAT MAR 24 2012 TXC037-067-343-251502- /O.CON.KSHV.FL.W.0030.000000T0000Z-000000T0000Z/ /NAPT2.2.ER.000000T0000Z.120325T0000Z.000000T0000Z.NO/ 1002 AM CDT SAT MAR 24 2012 THE FLOOD WARNING CONTINUES FOR THE SULPHUR RIVER NEAR NAPLES. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 AM SATURDAY THE STAGE WAS 30.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 31.0 FEET BY THIS EVENING THEN BEGIN FALLING. && LAT...LON 3328 9465 3327 9457 3329 9451 3327 9451 3324 9465 $$
743 WGUS84 KSHV 250025 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 725 PM CDT SAT MAR 24 2012 TXC159-343-387-449-260025- /O.EXT.KSHV.FL.W.0028.000000T0000Z-120326T1424Z/ /TLCT2.3.ER.120320T1518Z.120322T0700Z.120325T2024Z.NR/ 725 PM CDT SAT MAR 24 2012 THE FLOOD WARNING CONTINUES FOR THE SULPHUR RIVER BELOW TALCO. * UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 6:15 PM SATURDAY THE STAGE WAS 22.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SUNDAY AFTERNOON. $$ TXC037-067-343-260024- /O.CON.KSHV.FL.W.0030.000000T0000Z-000000T0000Z/ /NAPT2.2.ER.000000T0000Z.120325T0600Z.000000T0000Z.NO/ 725 PM CDT SAT MAR 24 2012 THE FLOOD WARNING CONTINUES FOR THE SULPHUR RIVER NEAR NAPLES. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 AM SATURDAY THE STAGE WAS 30.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 30.4 FEET BY EARLY SUNDAY MORNING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. && LAT...LON 3328 9465 3327 9457 3329 9451 3327 9451 3324 9465 $$
035 WGUS84 KSHV 251517 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1017 AM CDT SUN MAR 25 2012 TXC037-067-343-261517- /O.CON.KSHV.FL.W.0030.000000T0000Z-000000T0000Z/ /NAPT2.2.ER.000000T0000Z.120325T1230Z.000000T0000Z.NO/ 1017 AM CDT SUN MAR 25 2012 THE FLOOD WARNING CONTINUES FOR THE SULPHUR RIVER NEAR NAPLES. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 AM SUNDAY THE STAGE WAS 30.5 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 29.3 FEET BY TOMORROW MORNING. && LAT...LON 3328 9465 3327 9457 3329 9451 3327 9451 3324 9465 $$
574 WGUS84 KSHV 251534 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1034 AM CDT SUN MAR 25 2012 TXC037-067-343-261534- /O.CON.KSHV.FL.W.0030.000000T0000Z-000000T0000Z/ /NAPT2.2.ER.000000T0000Z.120325T1230Z.000000T0000Z.NO/ 1034 AM CDT SUN MAR 25 2012 THE FLOOD WARNING CONTINUES FOR THE SULPHUR RIVER NEAR NAPLES. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 AM SUNDAY THE STAGE WAS 30.5 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 29.3 FEET BY TOMORROW MORNING. && LAT...LON 3328 9465 3327 9457 3329 9451 3327 9451 3324 9465 $$
577 WGUS84 KSHV 260017 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 717 PM CDT SUN MAR 25 2012 TXC159-343-449-270017- /O.EXT.KSHV.FL.W.0029.000000T0000Z-120327T1800Z/ /WOCT2.1.ER.120320T1812Z.120322T1745Z.120327T0000Z.NO/ 717 PM CDT SUN MAR 25 2012 ...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE WHITE OAK CREEK NEAR TALCO. * UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 6:30 PM SUNDAY THE STAGE WAS 16.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY MONDAY EVENING. && LAT...LON 3328 9531 3336 9506 3328 9466 3324 9465 3326 9513 $$
762 WGUS84 KSHV 261529 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1029 AM CDT MON MAR 26 2012 TXC037-067-343-271529- /O.EXT.KSHV.FL.W.0030.000000T0000Z-120331T0300Z/ /NAPT2.2.ER.000000T0000Z.120325T1230Z.120329T1500Z.NO/ 1029 AM CDT MON MAR 26 2012 ...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE SULPHUR RIVER NEAR NAPLES TEXAS. * UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 AM MONDAY THE STAGE WAS 28 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THURSDAY MORNING. && LAT...LON 3328 9465 3327 9457 3329 9451 3327 9451 3324 9465 $$
378 WGUS84 KSHV 270005 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 705 PM CDT MON MAR 26 2012 TXC037-067-343-280005- /O.EXT.KSHV.FL.W.0030.000000T0000Z-120331T0200Z/ /NAPT2.2.ER.000000T0000Z.120325T1230Z.120329T1400Z.NO/ 705 PM CDT MON MAR 26 2012 THE FLOOD WARNING CONTINUES FOR THE SULPHUR RIVER NEAR NAPLES. * UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 AM MONDAY THE STAGE WAS 28.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THURSDAY MORNING. && LAT...LON 3328 9465 3327 9457 3329 9451 3327 9451 3324 9465 $$
230 WGUS84 KSHV 271601 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1101 AM CDT TUE MAR 27 2012 TXC037-067-343-281601- /O.EXT.KSHV.FL.W.0030.000000T0000Z-120331T0300Z/ /NAPT2.2.ER.000000T0000Z.120325T1230Z.120329T1500Z.NO/ 1101 AM CDT TUE MAR 27 2012 ...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE SULPHUR RIVER NEAR NAPLES TEXAS. * UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 AM TUESDAY THE STAGE WAS 26 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THURSDAY MORNING. && LAT...LON 3328 9465 3327 9457 3329 9451 3327 9451 3324 9465 $$
847 WGUS84 KSHV 280141 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 841 PM CDT TUE MAR 27 2012 TXC037-067-343-290141- /O.CON.KSHV.FL.W.0030.000000T0000Z-120331T0300Z/ /NAPT2.2.ER.000000T0000Z.120325T1230Z.120329T1500Z.NO/ 841 PM CDT TUE MAR 27 2012 THE FLOOD WARNING CONTINUES FOR THE SULPHUR RIVER NEAR NAPLES. * UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 AM TUESDAY THE STAGE WAS 26.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THURSDAY MORNING. && LAT...LON 3328 9465 3327 9457 3329 9451 3327 9451 3324 9465 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Mar 19, 3:40 PM CDT, 4 hours 44 minutes earlier.
Area forecast discussion, Mar 19, 3:40 PM CDT, 4 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
340 PM CDT MON MAR 19 2012
.DISCUSSION...
BAND OF CONVECTION ACROSS CENTRAL TEXAS DRIFTING EAST THIS
AFTERNOON. EXPECTING INCREASED COVERAGE ACROSS THE FOUR STATE
REGION LATER THIS EVENING AS UPPER-LEVEL LOW DIGS SOUTH FROM THE
ROCKIES...PARKS ACROSS OKLAHOMA...AND TAPS INTO ABUNDANT PACIFIC
MOISTURE.
UPPER-LEVEL DIFFLUENCE BETWEEN THE LOW ACROSS TEXAS AND A RIDGE
ACROSS THE SOUTHEAST TO GENERATE SIGNIFICANT RAIN EVENT ACROSS THE
REGION THROUGH WEDNESDAY AFTERNOON. WENT AHEAD AND EXPANDED FLASH FLOOD
WATCH TO COVER THE ENTIRE FOUR STATE REGION THROUGH WEDNESDAY
MORNING. IN ADDITION TO HEAVY RAINFALL...THE POSSIBILITY OF SEVERE
THUNDERSTORMS PRODUCING DAMAGING WINDS AND TORNADOS EXIST FROM
TONIGHT THROUGH TUESDAY.
THE INITIAL PUSH OF CONVECTION TO BEGIN THIS EVENING ACROSS EAST
TEXAS AND SOUTHEAST OKLAHOMA AS THE BAND OF CONVECTION ACROSS
NORTH TEXAS SLIDES EAST. BECAUSE OF THE SLOW PROGRESSION OF THE
SYSTEM...MANY AREAS WILL EXPERIENCE REPEATED BOUTS OF HEAVY
RAINFALL. BY TUESDAY EVENING...ANOTHER BAND OF CONVECTION TO
DEVELOP ACROSS SOUTHERN ARKANSAS AND NORTH LOUISIANA...CONTINUING
THROUGH WEDNESDAY AFTERNOON.
SHOULD BEGIN TO SEE IMPROVING CONDITIONS OVERNIGHT WEDNESDAY AS
THE UPPER-LOW LIFTS NORTHEAST. HOWEVER...LINGERING SURFACE
BOUNDARY ACROSS NORTHERN GULF COAST MAY ALLOW FOR ISOLATED
CONVECTION ACROSS THE SOUTHERN ZONES LATE INTO THE WEEK.
ALSO EXTENDED THE LAKE WIND ADVISORY ACROSS PORTIONS OF EAST
TEXAS AND PORTIONS OF NORTHWEST LOUISIANA THROUGH 10 PM TONIGHT.
ON TUESDAY...WITH ENHANCE PRESSURE GRADIENT EXPECTED ACROSS
SOUTHERN ARKANSAS AND NORTHEAST LOUISIANA...WENT AHEAD AND ISSUED
A SECOND LAKE WIND ADVISORY FOR THE AFTERNOON HOURS. /05/
&&
.AVIATION...
VFR CIGS ARE PREVALENT AREAWIDE THIS AFTERNOON...AND SHOULD REMAIN
SO THROUGH EARLY/MID EVENING...BEFORE MVFR CIGS DEVELOP AND SPREAD N
INTO E TX/N LA S OF I-20 BETWEEN 03-06Z...AND INTO EXTREME NE TX/SE
OK/SW AR BETWEEN 06-09Z. CIGS MAY LOWER TO AROUND 1.5KFT OVER NCNTRL
LA/SCNTRL AR...BUT STRONG WINDS 30-50KTS BETWEEN 2.5-5KFT WILL LIMIT
THE LOWERING OF THE STRATUS DURING THE OVERNIGHT HOURS. COULD SEE
SCT CONVECTION DEVELOP LATER THIS AFTERNOON/EVENING OVER EXTREME NE
TX/SE OK/ADJACENT SW AR AND SPREAD NNE...WHICH COULD AFFECT THE TYR
AND TXK TERMINALS IN TIME...BUT WILL AMEND AS NECESSARY. A NE TO SW
LINE OF CONVECTION ONGOING ATTM ACROSS NE OK INTO NCNTRL AND SW TX
WILL CONTINUE TO SLOWLY SHIFT E THIS EVENING...WITH ADDITIONAL
INTENSIFICATION LIKELY AS THEY BEGIN TO ACCELERATE E INTO SE
OK/ECNTRL TX BY 12Z TUESDAY. THUS...CIGS/VSBYS WILL DETERIORATE IN
+TSRA AT TYR AROUND 12Z...GGG AROUND 15-18Z...AND SHV BETWEEN
18-21Z. SCT CONVECTION MAY DEVELOP AHEAD OF THE LINE TUESDAY
AFTERNOON ACROSS SCNTRL AR/NCNTRL LA...ALTHOUGH THE LINE OF +TSRA
SHOULD BECOME STATIONARY TUESDAY AFTERNOON/EVENING OVER EXTREME SE
OK/SW AR/EXTREME E TX/WRN LA...THUS PRODUCING FLOODING RAINFALL. SSE
WINDS 13-18KTS...WITH GUSTS TO 30KTS THIS AFTERNOON...WILL DIMINISH
SLIGHTLY TO 10-15KTS...WITH GUSTS TO 20KTS...AFTER 00Z ESPECIALLY
OVER E TX/NW LA. /15/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 65 76 57 69 48 / 50 80 80 70 40
MLU 63 84 63 75 51 / 20 50 50 70 60
DEQ 62 72 52 67 44 / 100 100 70 70 40
TXK 64 75 55 67 48 / 80 80 80 70 40
ELD 62 81 58 71 47 / 40 80 70 70 60
TYR 63 68 49 66 50 / 100 100 50 50 20
GGG 66 74 50 67 48 / 80 100 60 50 20
LFK 66 75 52 67 46 / 50 100 60 50 20
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY FROM NOON TO 7 PM CDT TUESDAY FOR THE
FOLLOWING ZONES: ARZ071>073.
FLASH FLOOD WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
MORNING FOR THE FOLLOWING ZONES: ARZ061-071>073.
LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ARZ050-051-059>061-070>073.
FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
MORNING FOR THE FOLLOWING ZONES: ARZ050-051-059-060-070.
LA...LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: LAZ001.
LAKE WIND ADVISORY FROM NOON TO 7 PM CDT TUESDAY FOR THE
FOLLOWING ZONES: LAZ001>006-010>014-017>022.
FLASH FLOOD WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
MORNING FOR THE FOLLOWING ZONES: LAZ001>006-010>014-017>022.
LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: LAZ002>006-010>014-017>022.
OK...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: OKZ077.
FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
MORNING FOR THE FOLLOWING ZONES: OKZ077.
TX...LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES:
TXZ096-097-108>112-124>126-136>138-149>153-165>167.
LAKE WIND ADVISORY FROM NOON TO 7 PM CDT TUESDAY FOR THE
FOLLOWING ZONES: TXZ138-151-153-167.
FLASH FLOOD WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
MORNING FOR THE FOLLOWING ZONES: TXZ152-153-165>167.
FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
MORNING FOR THE FOLLOWING ZONES:
TXZ096-097-108>112-124>126-136>138-149>151.
&&
05/15/15Hazardous weather outlook, Mar 19, 8:12 PM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SHREVEPORT LA 812 PM CDT MON MAR 19 2012 LAZ013-014-019>022-201200- JACKSON-OUACHITA-WINN-GRANT-CALDWELL-LA SALLE- 812 PM CDT MON MAR 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA. .DAY ONE...TONIGHT... WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TONIGHT ACROSS PORTIONS OF NORTH CENTRAL LOUISIANA. HOWEVER... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A FLASH FLOOD WATCH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE LATE TONIGHT AND INTO TUESDAY MORNING AS A STRONG UPPER LEVEL DISTURBANCE APPROACHES. STRONG WIND SHEAR AND INSTABILITY WILL RESULT IN A THREAT FOR DAMAGING WINDS...ISOLATED TORNADOES...AND EVEN SOME LARGE HAIL FOR TUESDAY AND TUESDAY NIGHT. FLASH FLOODING WILL ALSO BE POSSIBLE BY TUESDAY AFTERNOON AS STORMS CONTINUE TO DEVELOP AND MOVE ACROSS THE SAME AREAS REPEATEDLY. RAINFALL TOTALS THROUGH THURSDAY MORNING OF UP TO 3 INCHES MAY BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT...BUT WILL LIKELY BE NEEDED FOR TUESDAY. ARZ060-061-071>073-LAZ001>006-010>012-017-018-TXZ151>153-165>167- 201200- HEMPSTEAD-NEVADA-LAFAYETTE-COLUMBIA-UNION AR-CADDO-BOSSIER- WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE- SABINE LA-NATCHITOCHES-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 812 PM CDT MON MAR 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT UNTIL WEDNESDAY MORNING. AN UPPER-LEVEL DISTURBANCE WILL APPROACH THE REGION TONIGHT RESULTING IN AN INCREASE IN SHOWERS AND THUNDERSTORMS. STRONG WIND SHEAR AND INSTABILITY WITH THIS DISTURBANCE WILL RESULT IN AN ELEVATED THREAT FOR DAMAGING WINDS...ISOLATED TORNADOES...AND EVEN SOME LARGE HAIL THIS AFTERNOON AND TONIGHT. FLASH FLOODING WILL ALSO BE POSSIBLE BY TONIGHT...AS STORMS DEVELOP AND MOVE ACROSS THE SAME AREAS REPEATEDLY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE THREAT FOR SEVERE WEATHER AND FLASH FLOODING WILL CONTINUE THROUGH MOST OF TUESDAY...AS THE UPPER DISTURBANCE PUSHES INTO CENTRAL TEXAS. ONCE AGAIN...DAMAGING WINDS...ISOLATED TORNADOES... AND FLASH FLOODING WILL BE THE MAIN THREATS. RAINFALL AMOUNTS RANGING FROM 5 TO 10 INCHES MAY BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT. ARZ050-051-059-070-OKZ077-TXZ096-097-108>112-124>126-136>138-149- 150-201200- SEVIER-HOWARD-LITTLE RIVER-MILLER-MCCURTAIN-RED RIVER-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK- 812 PM CDT MON MAR 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TONIGHT... A TORNADO WATCH IS IN EFFECT UNTIL 2 AM CDT TUESDAY MORNING. A FLASH FLOOD WATCH IS IN EFFECT THROUGH WEDNESDAY MORNING. SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE TONIGHT AHEAD OF AN APPROACHING UPPER LEVEL DISTURBANCE. STRONG WIND SHEAR AND INSTABILITY WITH THIS DISTURBANCE WILL RESULT IN AN ELEVATED THREAT FOR DAMAGING WINDS...ISOLATED TORNADOES...AND LARGE HAIL. FLASH FLOODING WILL ALSO BE POSSIBLE BY TONIGHT...AS STORMS DEVELOP AND MOVE ACROSS THE SAME AREAS REPEATEDLY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE THREAT FOR SEVERE WEATHER AND FLASH FLOODING WILL CONTINUE THROUGH MOST OF TUESDAY...AS THE UPPER DISTURBANCE PUSHES INTO CENTRAL TEXAS. ONCE AGAIN...DAMAGING WINDS...ISOLATED TORNADOES... AND FLASH FLOODING WILL BE THE MAIN THREATS. RAINFALL AMOUNTS RANGING FROM 5 TO 10 INCHES MAY BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED TONIGHT. 09
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 8:30 PM CDT | River Flood Warning | SHV | Bowie, Red River | 4 days |
| Mar 19, 8:36 PM CDT | River Flood Warning | SHV | Cass, Harrison, Marion | 6 days |
| Mar 19, 8:38 PM CDT | River Flood Warning | SHV | Cass, Marion | 61 hr |
| Mar 19, 8:39 PM CDT | River Flood Warning | SHV | Gregg, Harrison, Marion, Upshur | 65 hr |
| Mar 20, 12:41 AM CDT | Severe Thunderstorm Warning | SHV | Camp, Franklin, Red River, Smith, Titus, Upshur and 1 more | 49 min |
| Mar 20, 2:36 AM CDT | Areal Flood Advisory | SHV | Wood | 114 min |
| Mar 20, 4:35 AM CDT | Areal Flood Advisory | SHV | Camp, Franklin, Titus | 55 min |
| Mar 20, 5:03 AM CDT | Flash Flood Warning | SHV | Smith, Upshur, Wood | 3 hr |
| Mar 20, 6:18 AM CDT | River Flood Warning | SHV | Smith, Wood | 7 days |
| Mar 20, 6:20 AM CDT | River Flood Warning | SHV | Wood | 51 hr |
| Mar 20, 7:31 AM CDT | Flash Flood Warning | SHV | Camp, Franklin, Red River, Titus | 4 hr |
| Mar 20, 7:57 AM CDT | Flash Flood Warning | SHV | Smith, Upshur, Wood | 3 hr |
| Mar 20, 8:32 AM CDT | River Flood Warning | SHV | Smith, Upshur, Wood | 9 days |
| Mar 20, 8:32 AM CDT | River Flood Warning | SHV | Gregg, Smith, Upshur, Wood | 12 days |
| Mar 20, 8:32 AM CDT | River Flood Warning | SHV | Gregg, Rusk | 46 hr |
| Mar 20, 8:32 AM CDT | River Flood Warning | SHV | Gregg, Harrison, Panola, Rusk | 55 hr |
| Mar 20, 8:33 AM CDT | River Flood Warning | SHV | Gregg | 69 hr |
| Mar 20, 8:36 AM CDT | River Flood Warning | SHV | Upshur, Wood | 4 days |
| Mar 20, 8:38 AM CDT | River Flood Warning | SHV | Angelina, Cherokee, Nacogdoches | 6 days |
| Mar 20, 8:39 AM CDT | River Flood Warning | SHV | Angelina, Houston, Polk, Trinity, Tyler | 4 days |
| Mar 20, 8:40 AM CDT | River Flood Warning | SHV | Nacogdoches, Panola, Rusk, San Augustine, Shelby | 4 days |
| Mar 20, 9:41 AM CDT | Areal Flood Advisory | SHV | Cherokee, Smith | 2 hr |
| Mar 20, 10:36 AM CDT | Flash Flood Warning | SHV | Cherokee | 4 hr |
| Mar 20, 11:26 AM CDT | Flash Flood Warning | SHV | Gregg, Harrison, Rusk, Smith, Upshur, Wood | 4 hr |
| Mar 20, 11:35 AM CDT | Severe Thunderstorm Warning | SHV | Sabine | 55 min |
| Mar 20, 11:42 AM CDT | Flash Flood Warning | SHV | Bowie, Camp, Cass, Franklin, Marion, Morris and 3 more | 4 hr |
Nearby
River Flood Warnings in Texas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.